# SDR GTIA2016060201465

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft time: 36,842 hours, 17,188 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 23 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 23 DEF O2 MASK FELL OUT AND HING BROKEN.  R & R CONTAINER EMERGENCY OXYGEN IAW AMM 35-21-41, PB 401. OPS CHECK OK IAW AMM 35-23-00-710-001-A.
